# SDR HNAA2012031400689

- Difficulty date: March 14, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8103
- Aircraft serial: 340
- Aircraft time: 40,388 hours, 48,251 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 570347
- Part serial: MX528659D
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, NR 2 HYD PUMP CAUTION LIGHT ILLUMINATED WITH ZERO QTY. ENGINE OPERATED APPROX 30 MINUTES DURING RETURN TO FIELD.  NO HYD PUMP HOT LIGHT ILLUMINATED.  R & R FORWARD FITTING O-RING AT PRESSURE MANIFOLD. INSPECTED DELT- P FOR BYPASS.  NONE FOUND.  SERVICED HYD SYS AND OPS CHECKED GOOD.   R & R NR 2 HYD PUMP ASSY IAW WORK CARD 29-00-00 AND COMPLIED WITH WORK CARD 29-12-02 TO SATISFY REQUIRED AMM 05-50-33.
